Yes it's true that some therapeutic lag are longer, especially in your case since you tried to reduce the Klonopin. I would give it more time to see. The switching can indeed be a problem too since Paxil and Lexapro are not the exact same drug even tho both are SSRIs. You might suffer from a little Paxil withdrawal while on Lexapro, this could explain the longer therapeutic lag. The Paxil therapeutic effect slowly stopped after 2 weeks and the Lexapro now hopefully replace it. Give it some more time.
Different people react in different ways to anti-anxiety type meds. You may want to ask your doctor about Cymbalta. If staying on klonopin, maybe switch to a generic as well. Usually it's about two weeks to notice any differences. Good luck!
I take 20mg of lexapro a day for my depression and have been off and on MANY anti-depressants. I find that when I start back on the lexapro it kicks in after 2 weeks. Much sooner than the others. I had to ween off of klonopin a year or so ago and it took forever!!! Every time I thought I had lowered the dose enough to stop the side effects would kick in and make my body feel like someone had beat me up. I was on 2mg of klonopin a day and I think it took me about 2 months to ween off of it (my pdoc said that was normal.) I was weening off of the klonopin to go back on xanax and found that even taking the lexapro and xanax, I still had to taper off very, very slowly. In my opinion klonopin is the worst medication to come off of.